# SDR HEEA0014429

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N467PH
- Make and model: Bell 407
- Aircraft serial: 53142
- System (JASC): 3210 · Main Landing Gear
- Part: Relay
- Part number: MS2774324
- Condition: Failed
- Location: Mlg System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG RELAY STUCK CLOSED.
